# SDR DALA2024091008918

- Difficulty date: September 1, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 76,775 hours, 36,197 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O FOUND OXY MASK TEST FAILING, YELLOW INDI NOT GOING OUT DURING TEST.  SWAPPED F/O AND PRIMARY OBS O2 MASKS - PLACED OBS SEAT ON MEL PER 25-11-06B. M PROCEDURES C/W OBS SEAT INOP. INSTALLED PLACARD. OK FOR CONT SVC. R/R FO OBS O2 MASK STOWAGE BOX PER A320 AMM 35-12. OPS TEST GOOD . MEL AND PLAC REMOVED. M PRO REVERSED.
